# SDR SWAA2019012828890

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 53,950 hours, 26,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT CABIN EMERGENCY LIGHT INOP.  R&R BATTERY PACK PER AMM.
